# SDR CALA2022012600222

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 69,060 hours, 25,762 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540lbl6.14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRACKED. NSA EMX N/R 00094. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U379153, IAW B737-800 SRM 51-40-02 AND B737NG AMM 51-31-00 AND B737NG AMM 01/24/2022. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00094, AND 28-11-00 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00094 HANGER N/R 6230830, WORK ACCOMPLISHED BY V905004, AND INSPECTED AND HANGER N/R 6230830 FOR WORK ACCOMPLISHED CIR C/W. SSFR BY V912634. INSPECTION COMPLETED
